# SDR SWAA2020101420628

- Difficulty date: September 24, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT IS CRACKED AT BS 540 BETWEEN BL 0-LBL 24.5 WL 208 / RMEOVED AND REPLACED CRACKED FLOOR PANEL SUPPORT AT BS 540 BETWEEN 0.0 LBL - 24.5. WL 208 IAW DWG 143A0060
